The Michigan Mathematical Journal

A radical for near-ring modules.

James C. Beidleman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 12, Issue 3 (1965), 377-383.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999375

Digital Object Identifier
doi:10.1307/mmj/1028999375

Mathematical Reviews number (MathSciNet)
MR0184970

Zentralblatt MATH identifier
0131.01603

Subjects
Primary: 16.96
Secondary: 16.30

Citation

Beidleman, James C. A radical for near-ring modules. Michigan Math. J. 12 (1965), no. 3, 377--383. doi:10.1307/mmj/1028999375. https://projecteuclid.org/euclid.mmj/1028999375


Export citation